MathSciNet Relay Station
MathSciNet bibliographic data
MR602071 (82g:18004) 18C10 (18F20)
Lavendhomme, R.; Roisin, J.-R. Cohomologie non abélienne de structures algébriques. (French) J. Algebra 67 (1980), no. 2, 385–414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement